U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Fashion and Beauty
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
Reply Start New Thread
 
Old 10-14-2009, 11:07 AM
 
1 posts, read 1,043 times
Reputation: 10

Advertisements

[FONT=Verdana]I would like to clarify the previous message about the Nuva Ring. It's a ring you insert into your vagina and it is kept there fore 3 weeks. On the 4th week it is removed, a period is received and after a week of "normalcy" you stick the ring into your vagina again. I used it and wasn't happy with it. My boyfriend could also feel it in my Vagina. May I suggest an IUD instead? It's kept in your vagina for up to 5 years. It contains enough hormones to prevent pregnancy for 5 years.[/FONT]
[FONT=Verdana] [/FONT]
[FONT=Verdana]As for the previous comments on accutane. I used it in 2002-2003. I had to go through a series of topical treatments just to qualify for accutane. But, I loved it! I was required to take monthly pregnancy tests before I even received my monthly prescription. It wasn't bad. The side effects are depression and suicide. In 2001 there was a boy who was on accutane and flew a plane into the side of a mountain. They said it was suicide due to the side effects from accutane. Who really knows. I did not experience depression at all. [/FONT]
[FONT=Verdana]I ended my accutane treatment in 2003 and had a healthy baby in 2007. I am now dealing with a new case of acne but it isn't as bad as it was before. I exfoliate daily and use bare minerals make up. I love it and my acne scares are easily hidden by this makeup. I am considering getting the laser treatment/hair removal. The hair follicles are what cause the sebrum/plugs to cause acne. Without the hair, there will be no acne. My acne now are white heads...in 2000-2003 were cystic acne. Because of the accutane I no longer have cystic acne. [/FONT]
[FONT=Verdana] Good luck with your decision...I'm going to investigate and get a quote on laser treatment. [/FONT]
[FONT=Verdana]PS[/FONT]
[FONT=Verdana]I would be really upset if I received laser burn scares on my face as a side effect. That's my real concern. [/FONT]
Reply With Quote Quick reply to this message

 
Old 10-14-2009, 12:19 PM
 
Location: Tampa, FL
2,637 posts, read 11,201,634 times
Reputation: 3561
Quote:
In 2001 there was a boy who was on accutane and flew a plane into the side of a mountain.
Actually, it was 2002, and it was a building that he flew into, here in Tampa. His name was Charles Bishop. At the autopsy he had NO isotretinoin in his system, and it takes about 3 weeks for it to leave the body. The fact that his suicide continues to be blamed on Accutane is an urban legend.
Reply With Quote Quick reply to this message
Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Fashion and Beauty
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6. The time now is 08:47 PM.

© 2005-2020, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top